I've been taking 20 mg Uloric for about 2 weeks. ...

Home > Groups > Rashes > I've been taking 20 mg Uloric for about 2 weeks. ...
  • I've been taking 20 mg Uloric for about 2 weeks. I've developed a skin rash in my arm pits and upper back. Can I continue taking it and hope the rash goes away or should I discontinue using it. There's very little itchiness and started putting hydrocortisone cream on it. I had a severe atopic dermatitis using Alloprinol where I was covered head to foot with a rash. I spent a night at the hospital for that because they didn't know what caused it. This rash with Uloric seems a lot milder. What are some options. I get frequent gout attacks every 4-6 weeks.

    Question created 1 month 5 days ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes

Group(s)